MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® NITRX? FEM CS/CR NONPOR TINBN COATED SZ; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® NITRX? FEM CS/CR NONPOR TINBN COATED SZ; KNEE COMPONENT
Model Number EFSAN5PR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, pt was in pain, could not stand or walk on the product.Patient believes she has nerve and ligament damage.

Brand Name
EVOLUTION® NITRX? FEM CS/CR NONPOR TINBN COATED SZ
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19126960
Report Number3010536692-2024-00261
Device Sequence Number8359050
Product Code JWH
UDI-Device IdentifierM684EFSAN5PR1
UDI-PublicM684EFSAN5PR1
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFSAN5PR
Device Catalogue NumberEFSAN5PR
Device Lot Number1886262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale